# SDR SWAA2019032230913

- Difficulty date: March 4, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 26,376 hours, 15,468 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pushrod
- Part number: 113A39207
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL BOTH ELEVATOR TAB CONTROL RODS CORRODED ON FORWARD ROD ENDS.  R&R ELEVATOR TAB PUSHROD ASSEMBLY PER AMM.
